Follow
adeleh abdolghafourian
adeleh abdolghafourian
Verified email at stu.yazd.ac.ir
Title
Cited by
Cited by
Year
Divisibility graph for symmetric and alternating groups
A Abdolghafourian, MA Iranmanesh
Communications in Algebra 43 (7), 2852-2862, 2015
62015
The Divisibility Graph of finite groups of Lie type
A Abdolghafourian, MA Iranmanesh, AC Niemeyer
Journal of Pure and Applied Algebra 221 (10), 2482-2493, 2017
42017
On the divisibility graph for finite sets of positive integers
A Abdolghafourian, MA Iranmanesh
42016
On the number of connected components of divisibility graph for certain simple groups
A Abdolghafourian, MA Iranmanesh
Transactions on Combinatorics 5 (2), 33-40, 2016
42016
On Harmonic index and diameter of quasi-tree graphs
A Abdolghafourian, MA Iranmanesh
Journal of Mathematics 2021, 1-9, 2021
12021
The minimum harmonic index for bicyclic graphs with given diameter
A Abdolghafourian, MA Iranmanesh
arXiv preprint arXiv:2011.05752, 2020
12020
VOLUME INDEX
AY Abdallah, A Abdolghafourian, A Altıntas Sharland, H Ansari-Toroghy, ...
JOURNAL OF MATHEMATICS 46 (6), 2016
2016
Divisibility Graph for some finite simple groups
A Abdolghafourian, MA Iranmanesh, AC Niemeyer
The 46 th Annual Iranian Mathematics Conference, 192, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–8